Interesting Esoterica

Spiralling self-avoiding walks: an exact solution

Article by Blote, H W J and Hilhorst, H J
  • Published in 1984
  • Added on

Links

Other information

issn
0305-4470
journal
Journal of Physics A: Mathematical and General
language
en
number
3
pages
L111--L115
publisher
IOP Publishing
volume
17

BibTeX entry

@article{Blote1984,
	author = {Blote, H W J and Hilhorst, H J},
	issn = {0305-4470},
	journal = {Journal of Physics A: Mathematical and General},
	language = {en},
	month = {feb},
	number = 3,
	pages = {L111--L115},
	publisher = {IOP Publishing},
	title = {Spiralling self-avoiding walks: an exact solution},
	url = {http://iopscience.iop.org/article/10.1088/0305-4470/17/3/004},
	volume = 17,
	year = 1984,
	urldate = {2015-11-08}
}